# SDR 96ZZZX5632

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N28519
- Make and model: Gulstm AA5B
- Aircraft serial: AA5B0658
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Bracket
- Part number: 56040091
- Condition: Broken
- Location: Flap Actuator
- Part time: 5,307 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP ACTUATOR TRANSMISSION SUPPORT MOUNT AFT ATTACH POINT TAB FOUND BROKEN OFF AND HAD BEEN FOR SOME TIME.  FLAPS HAD EXCESSIVE UP AND DOWN FREE TRAVEL.  SUSPECT EXPOSURE TO TAIL WINDS ON THE PARKING AREA.
